Connect with others who understand.

sign up log in
Resources
About MyMSTeam

Connect with others who understand.

sign up log in
Resources
About MyMSTeam
Real members of MyMSTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

I Have Been On Plegridy For A Few Years, Is It Normal For Side Effects To Get Worse?

I Have Been On Plegridy For A Few Years, Is It Normal For Side Effects To Get Worse?

posted over 4 years ago
A MyMSTeam Member said:

I just looked up the medication as it was new to me and there are many side effects that can occur over time and are very serious so depending on what they are you might want to chat to your doc.Better safe than sorry

posted over 4 years ago
A MyMSTeam Member said:

So many treatments I have never heard of!
You'd think after dealing with this for so long we'd know everything!
Lmao

Oh. It's an interferon. I've stayed away from those because of the flu like side effects.
I hope it works better for you.

edited, originally posted over 4 years ago
A MyMSTeam Member said:

Hi,
I just started Plegridy a couple of months ago and my legs have really been hurting. I hope your side effects get better soon

posted over 4 years ago
Already a Member? Log in